2 doctors weighed in:

Will anything reduce redness from retin a (tretinoin)?

2 doctors weighed in
Dr. Tito Vasquez
Surgery - Plastics
1 doctor agrees

In brief: Yes

Reducing retin a (tretinoin) dose or using a product which delivers retin a (tretinoin) (such as retin a (tretinoin) micro) can reduce redness.
This redness is usually transient and desired to some degree. Avoidance of the sun and using the product at night are other tactics. Lastly, steroid creams can temporarily aid in the reduction of this redness.

In brief: Yes

Reducing retin a (tretinoin) dose or using a product which delivers retin a (tretinoin) (such as retin a (tretinoin) micro) can reduce redness.
This redness is usually transient and desired to some degree. Avoidance of the sun and using the product at night are other tactics. Lastly, steroid creams can temporarily aid in the reduction of this redness.
Dr. Tito Vasquez
Dr. Tito Vasquez
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
14 years in practice
873K people helped
Continue
111,000 doctors available
Read more answers from doctors